# SDR GLBA200902271

- Difficulty date: February 27, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 35,244 hours, 38,223 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Buss
- Condition: Failed
- Location: Dc
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST EMERGENCY DC BUSS 2 IN FLIGHT.
